CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ovall-J-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009
Number of items: 1.

2009

Bruno, Oscar P. and Ovall, Jeffrey S. and Turc, Catalin (2009) A high-order integral algorithm for highly singular PDE solutions in Lipschitz domains. Computing, 84 (3-4). pp. 149-181. ISSN 1436-5057. https://resolver.caltech.edu/CaltechAUTHORS:20090722-113431556

This list was generated on Tue Mar 31 13:07:16 2020 PDT.